Rekha R. Thomas
Rekha R. Thomas
Professor of Mathematics
Verified email at uw.edu - Homepage
Title
Cited by
Cited by
Year
Semidefinite optimization and convex algebraic geometry
G Blekherman, PA Parrilo, RR Thomas
Society for Industrial and Applied Mathematics, 2012
4922012
Computing tropical varieties
T Bogart, AN Jensen, D Speyer, B Sturmfels, RR Thomas
Journal of Symbolic Computation 42 (1-2), 54-73, 2007
1972007
A geometric Buchberger algorithm for integer programming
RR Thomas
Mathematics of Operations Research 20 (4), 864-884, 1995
1711995
Lifts of convex sets and cone factorizations
J Gouveia, PA Parrilo, RR Thomas
Mathematics of Operations Research 38 (2), 248-264, 2013
1642013
The Euclidean distance degree of an algebraic variety
J Draisma, E Horobeţ, G Ottaviani, B Sturmfels, RR Thomas
Foundations of computational mathematics 16 (1), 99-149, 2016
1572016
Theta bodies for polynomial ideals
J Gouveia, PA Parrilo, RR Thomas
SIAM Journal on Optimization 20 (4), 2097-2118, 2010
1432010
Variation of cost functions in integer programming
B Sturmfels, RR Thomas
Mathematical Programming 77 (2), 357-387, 1997
1381997
An algebraic geometry algorithm for scheduling in presence of setups and correlated demands
SR Tayur, RR Thomas, NR Natraj
Mathematical Programming 69 (1-3), 369-401, 1995
1001995
Gröbner bases and triangulations of the second hypersimplex
JA De Loera, B Sturmfels, RR Thomas
Combinatorica 15 (3), 409-424, 1995
931995
Positive semidefinite rank
H Fawzi, J Gouveia, PA Parrilo, RZ Robinson, RR Thomas
Mathematical Programming 153 (1), 133-177, 2015
802015
A Hilbert scheme in computer vision
C Aholt, B Sturmfels, R Thomas
Canadian Journal of Mathematics 65 (5), 961-988, 2013
692013
Computing gröbner fans
K Fukuda, A Jensen, R Thomas
Mathematics of computation 76 (260), 2189-2212, 2007
612007
Polytopes of minimum positive semidefinite rank
J Gouveia, RZ Robinson, RR Thomas
Discrete & Computational Geometry 50 (3), 679-699, 2013
502013
Lectures in geometric combinatorics
RR Thomas
American Mathematical Soc., 2006
482006
The Hilbert zonotope and a polynomial time algorithm for universal Gröbner bases
E Babson, S Onn, R Thomas
Advances in Applied Mathematics 30 (3), 529-544, 2003
472003
Standard pairs and group relaxations in integer programming
S Hoşten, RR Thomas
Journal of Pure and Applied Algebra 139 (1-3), 133-157, 1999
471999
Computing Gröbner fans of toric ideals
B Huber
ACM SIGSAM Bulletin 34 (1), 19-20, 2000
462000
Moduli of McKay quiver representations II: Gröbner basis techniques
A Craw, D Maclagan, RR Thomas
Journal of Algebra 316 (2), 514-535, 2007
432007
Truncated Gröbner bases for integer programming
RR Thomas, R Weismantel
Applicable Algebra in Engineering, Communication and Computing 8 (4), 241-256, 1997
411997
Gomory integer programs
S Hoşten, RR Thomas
Mathematical programming 96 (2), 271-292, 2003
382003
The system can't perform the operation now. Try again later.
Articles 1–20